Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 71, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Jul 24, 2021, 2:36 AM EDT. It took effect at Jul 24, 2021, 7:00 PM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2021, 2:36 AM EDT (06:36 UTC)
- In effect from
- Jul 24, 2021, 7:00 PM EDT
- Expired
- Jul 25, 2021, 9:37 PM EDT
- In force
- 27 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
435 WHUS71 KAKQ 240636 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 236 AM EDT Sat Jul 24 2021 ANZ630-241445- /O.NEW.KAKQ.SC.Y.0071.210725T0000Z-210725T1000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 236 AM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT SUNDAY... * WHAT...South winds 15 to 20 kt. Waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...From 8 PM this evening to 6 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
427 WHUS71 KAKQ 241005 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 605 AM EDT Sat Jul 24 2021 ANZ630-241815- /O.CON.KAKQ.SC.Y.0071.210725T0000Z-210725T1000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 605 AM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT SUNDAY... * WHAT...South winds 15 to 20 kt. Waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...From 8 PM this evening to 6 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
901 WHUS71 KAKQ 241359 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 959 AM EDT Sat Jul 24 2021 ANZ630-242200- /O.CON.KAKQ.SC.Y.0071.210725T0000Z-210725T1000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 959 AM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT SUNDAY... * WHAT...South winds 15 to 20 kt. Waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...From 8 PM this evening to 6 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
749 WHUS71 KAKQ 241642 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1242 PM EDT Sat Jul 24 2021 ANZ631-250045- /O.EXB.KAKQ.SC.Y.0071.210724T2300Z-210725T2000Z/ Chesapeake Bay from Windmill Point to New Point Comfort VA- 1242 PM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EDT SUNDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From 7 PM this evening to 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-250045- /O.EXB.KAKQ.SC.Y.0071.210724T2300Z-210725T0800Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- 1242 PM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EDT SUNDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...From 7 PM this evening to 4 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-250045- /O.EXT.KAKQ.SC.Y.0071.210724T2300Z-210725T2000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 1242 PM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EDT SUNDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...From 7 PM this evening to 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
265 WHUS71 KAKQ 241903 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 303 PM EDT Sat Jul 24 2021 ANZ650-652-654-250315- /O.EXB.KAKQ.SC.Y.0071.210725T1400Z-210726T0800Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 303 PM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 AM EDT MONDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm, Coastal waters from Chincoteague to Parramore Island VA out 20 nm and Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm. * WHEN...From 10 AM Sunday to 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-631-250315- /O.CON.KAKQ.SC.Y.0071.210724T2300Z-210725T2000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 303 PM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EDT SUNDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From 7 PM this evening to 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-250315- /O.CON.KAKQ.SC.Y.0071.210724T2300Z-210725T0800Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- 303 PM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EDT SUNDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...From 7 PM this evening to 4 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
930 WHUS71 KAKQ 242303 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 703 PM EDT Sat Jul 24 2021 ANZ630-631-250715- /O.CON.KAKQ.SC.Y.0071.000000T0000Z-210725T2000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 703 PM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-250715- /O.CON.KAKQ.SC.Y.0071.000000T0000Z-210725T0800Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- 703 PM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until 4 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-250715- /O.CON.KAKQ.SC.Y.0071.210725T1400Z-210726T0800Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 703 PM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 AM EDT MONDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 10 AM Sunday to 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
414 WHUS71 KAKQ 250154 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 954 PM EDT Sat Jul 24 2021 ANZ630-631-251000- /O.CON.KAKQ.SC.Y.0071.000000T0000Z-210725T2000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 954 PM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-250800- /O.CON.KAKQ.SC.Y.0071.000000T0000Z-210725T0800Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- 954 PM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until 4 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-251000- /O.CON.KAKQ.SC.Y.0071.210725T1400Z-210726T0800Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 954 PM EDT Sat Jul 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 AM EDT MONDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 10 AM Sunday to 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
118 WHUS71 KAKQ 250637 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 237 AM EDT Sun Jul 25 2021 ANZ632-250745- /O.CAN.KAKQ.SC.Y.0071.000000T0000Z-210725T0800Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- 237 AM EDT Sun Jul 25 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ631-250745- /O.CAN.KAKQ.SC.Y.0071.000000T0000Z-210725T2000Z/ Chesapeake Bay from Windmill Point to New Point Comfort VA- 237 AM EDT Sun Jul 25 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ630-251445- /O.CON.KAKQ.SC.Y.0071.000000T0000Z-210725T2000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 237 AM EDT Sun Jul 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...South winds 15 to 20 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-251445- /O.CON.KAKQ.SC.Y.0071.210725T1400Z-210726T0800Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 237 AM EDT Sun Jul 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT MONDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 5 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 10 AM this morning to 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
966 WHUS71 KAKQ 251425 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1025 AM EDT Sun Jul 25 2021 ANZ630-252000- /O.CON.KAKQ.SC.Y.0071.000000T0000Z-210725T2000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 1025 AM EDT Sun Jul 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...South winds 15 to 20 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-252230- /O.CON.KAKQ.SC.Y.0071.000000T0000Z-210726T0800Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 1025 AM EDT Sun Jul 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 5 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 10 AM this morning to 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
678 WHUS71 KAKQ 252005 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 405 PM EDT Sun Jul 25 2021 ANZ630-252115- /O.EXP.KAKQ.SC.Y.0071.000000T0000Z-210725T2000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 405 PM EDT Sun Jul 25 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ ANZ650-652-654-260415- /O.CON.KAKQ.SC.Y.0071.000000T0000Z-210726T0800Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 405 PM EDT Sun Jul 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From now through 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
817 WHUS71 KAKQ 260137 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 937 PM EDT Sun Jul 25 2021 ANZ650-652-654-260245- /O.CAN.KAKQ.SC.Y.0071.000000T0000Z-210726T0800Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 937 PM EDT Sun Jul 25 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... The Small Craft Advisory is cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Jul 24, 1:12 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 24, 1:12 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 112 AM EDT Sat Jul 24 2021 .SYNOPSIS... High pressure builds in from the northwest this evening and moves offshore by Saturday. Chances for diurnally driven showers and thunderstorms increase this weekend and especially by early next week. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... As of 750 PM EDT Friday... Latest wx analysis shows ~1024mb sfc pressure over the northeast CONUS, extending south over the mid-Atlantic region. Aloft, upper level ridging remains over the Central High Plains, with downstream northwest flow aloft with departing upper level trough over the Mid- Atlantic/Northeast. A few (very) isolated showers noted over the last hour or two across the far western counties but dry wx continues for most areas tonight with lows generally in the 60s. High-res CAMs do show increasing mid clouds as a weak shortwave drops across the area overnight. Given the theta-e ridge nudging in from the SW, a brief shower or a few sprinkles are possible after midnight tonight over the piedmont into Sat morning. Will increase cloud cover into the partly to mostly cloudy range with this feature and re-introduction of PAC NW/Canadian wildfire smoke into Sat morning. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/... As of 210 PM EDT Friday... The surface high slides offshore of the northeast coast on Saturday, allowing PW's to recover back toward seasonal values (first across the west...and over all areas by Sat night/Sunday). Continued a slight chc (~20%) PoPs for isolated showers along and west of I-95 during the morning and early aftn, increasing to 20-30% (highest in the VA Piedmont) for late aftn/evening tstms as lee troughing develops. Cannot rule out an isolated aftn shower/tstm as far east as the peninsula and northern neck on Sat aftn. Attention then turns to a shortwave aloft that is progged to track from the nrn Great Lakes to the New England coast Sat night. While most of the convection associated with this will remain to our north, cannot rule out a stray shower (or isolated tstm) over the Lower Ern Shore late Sat evening into late Saturday night (mainly after 2 AM). Will continue to account for this with slight chc PoPs. Highs Sat are forecast to be in the mid- upper 80s, with lows in the upper 60s-low 70s Sat night. Developing return flow will turn the heat and humidity up a bit more for Sunday, as upper ridging continues to build over the central/srn Plains. Meanwhile, the low-level flow across our area increases out of the SSW. Slight chc PoPs for isolated aftn/evening tstms in the VA Piedmont (mainly from Farmville to Tappahannock and NW...with rain chances spreading E-SE to northern neck and eastern shore Sun evening). Highs Sun mainly upper 80s to low 90s, with early morning lows Monday morning in the upper 60s to low 70s. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 210 PM EDT Friday... Next week characterized by near to above normal temperatures and seasonally moderate levels of humidity, as the heat ridge remains anchored in place across the central CONUS. As is typical at this time of the year, the main synoptic features/frontal boundaries are progged to remain well to our north. This pattern is then dependent on timing and location of numerous shortwave disturbances in NW flow aloft. In any event, t-storm chances will be highest Mon/Tue, due to the moisture pooling along pre-frontal sfc trough Mon aftn into Monday night, with PoPs in the 20-50% range. Beyond that time frame...will maintain have daily slight chc to low end chc PoPs (20-40%) from Tue- Wed, again dependent on additional weak systems pushing across the area with the front lingering across the region, before drier and modestly cooler air settles into the area late next week. Temperatures through the period will remain fairly seasonable for late July, with highs mainly in the upper 80s to lower 90s and early morning lows generally in the upper 60s to low 70s. && .AVIATION /05Z SATURDAY THROUGH WEDNESDAY/... As of 110 AM EDT Saturday... VFR through the 06z TAF period. SKC conditions prevail across most of SE VA, NE NC, and the Lower Ern Shore..with SCT-BKN CIGs around 5-7kft at RIC. Light/variable winds are expected through mid morning before turning SE and increasing to 5-10kt. A passing shower may impact RIC later this morning, but no flight restrictions are expected. Isolated to widely scattered tstms are expected to develop well to the west of the terminals this aftn/evening, with only 15-20% PoPs at RIC (and dry wx expected near the coast). VFR/mainly dry tonight with SCT-BKN CIGs in the 5-8kft range. Isolated-scattered showers are possible at SBY late (after 06z). Outlook...VFR and mainly dry conditions continue into Sunday, with only a very minimal chc (20% or less) of afternoon/early evening showers/tstms Sunday aftn. The chc for afternoon/evening showers/tstms increases to 30-60% on Monday, as moisture pools ahead of an approaching frontal system. && .MARINE... As of 330 PM EDT Friday... This afternoon, high pressure is building over the local waters leading to variable winds of 10 knots or less. Winds gradually become S to SW later this evening and tonight and remain around 10 knots or less. Winds increase Saturday afternoon into Saturday night as high pressure shifts further offshore and the pressure gradient tightens over the waters. Small Craft Advisories are possible, especially for the middle and northern portion of the Chesapeake Bay, beginning late Saturday evening and persisting into Sunday as S winds increase to 10 to 20 knots. SCA's will also be possible for portions of the coastal waters on Sunday afternoon/evening due to the potential for wind gusts around 25 knots and for 5 foot seas. Winds gradually relax Sunday night into Monday morning. A cold front approaches and washes out across the region Monday afternoon into Tuesday. Winds are forecast to remain sub-SCA through early next week. Seas 2 to 3 feet tonight through the day tomorrow, building to 3 to 5 feet Sunday into Monday. && .TIDES/COASTAL FLOODING... As of 330 PM EDT Friday... Southerly channeling up the Bay may result in some minor flooding issues at Bishops Head MD with the early Sunday morning high tide. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...MAM NEAR TERM...MAM/RHR SHORT TERM...ERI/MAM LONG TERM...MAM AVIATION...ERI/RHR MARINE...AJB TIDES/COASTAL FLOODING...AKQ
Hazardous weather outlook, Jul 23, 3:01 PM EDT, 11 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 301 PM EDT Fri Jul 23 2021 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-241915- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- Accomack-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 301 PM EDT Fri Jul 23 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 05
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:18 PM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Nottoway | 42 min |
| Jul 24, 3:59 PM EDT | Special Weather Statement | AKQ | Amelia, Nottoway | 46 min |
| Jul 24, 4:30 PM EDT | Severe Thunderstorm Warning | AKQ | Lunenburg, Nottoway | 45 min |
| Jul 24, 5:13 PM EDT | Severe Thunderstorm Warning | AKQ | Lunenburg, Nottoway | 47 min |
| Jul 24, 5:25 PM EDT | Areal Flood Advisory | AKQ | Henrico | 78 min |
| Jul 24, 5:57 PM EDT | Special Weather Statement | AKQ | Lunenburg | 48 min |
| Jul 24, 6:12 PM EDT | Special Weather Statement | AKQ | Fluvanna | 48 min |
| Jul 24, 7:01 PM EDT | Special Weather Statement | AKQ | Fluvanna | 44 min |
| Jul 24, 3:07 PM EDT | Coastal Flood Statement | AKQ | Dorchester | 14 hr |
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.